# SDR CA060306015

- Difficulty date: October 21, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,902 hours
- Engine: Allsn 250C20
- System (JASC): 2424 · AC Regulator
- Part: Volt Regulator
- Part number: 15891F
- Part serial: 40270
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NO CHARGE.  REPLACED VOLTAGE REGULATOR.  (TC NR 20060306015)
